Export: Numerical validation of the complex Swift-Hohenberg equation for lasers

Pedrosa, Juan and Hoyuelos, Miguel and Martel Escobar, Carlos (2008). Numerical validation of the complex Swift-Hohenberg equation for lasers. "European Physical Journal B", v. 66 (n. 4); pp. 525-530. ISSN 1434-6028. https://doi.org/10.1140/epjb/e2008-00457-5.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM